# SDR AALA201604129022

- Difficulty date: March 17, 2016
- Submitted: April 12, 2016
- Operation: Air carrier
- Aircraft: N651AW
- Make and model: Airbus A320-232
- Aircraft serial: 866
- Aircraft time: 64,234 hours, 23,613 cycles
- System (JASC): 5530 · Vertical Stabilizer
- Part: Hinge Fitting
- Part number: D5537131800200
- Condition: Excess Play
- Location: Vertical Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MX.  VERTICAL STABILIZER NR 3 RUDDER HINGE ARM FITTING HAS EXCESSIVE PLAY.  REPLACED HINGE ARM IAW AMM 55-36-41-400-001-A.
